# SDR FDEA201111305101

- Difficulty date: November 30, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 29,011 hours, 19,553 cycles
- System (JASC): 3251 · Steering Unit
- Part: Control Cable
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEGINNING A 90 DEGREE TURN INTO PARKING GATE, TILLER BROKE AND WAS UNABLE TO COMPLETE TURN.  R & R THE NWSB STEERING CABLE AND OPS TESTED ON GROUND OK FOR SERVICE IAW THE MM 32-51-011-4.  ACFT IS OK FOR SERVICE AT THIS TIME.  ORIGINAL SUBMISSION: 12/01/2011
